MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ ADMINISTRATION SET WITH NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ ADMINISTRATION SET WITH NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Model Number MX9968
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxguard¿ administration set with needleless y-site experienced separation.The following information was provided by the initial reporter: in april, a paramedic went to spike a bag of iv fluid and tubing (re# mx9968 lot# 22019189) just sort of fell out of chamber.
 
Additional Manufacturer Narrative
H6: investigation summary a sample was received and tested by our quality team.The drip chamber to tubing separation was immediately noticed and the customer's complaint was verified.Visual analyses under microscope determined the root cause to be lack of solvent at the tubing to drip chamber junction during assembly.A device history record review for model mx9968 lot number 22019189 was performed.The search showed that a total of 14,403 units in 1 lot number was built on 21jan2022.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.
 
Event or Problem Description

Brand Name
BD MAXGUARD¿ ADMINISTRATION SET WITH NEEDLELESS Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15174884
Report Number9616066-2022-01060
Device Sequence Number12349306
Product Code FPA
UDI-Device Identifier50885403237803
UDI-Public50885403237803
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMX9968
Device Catalogue NumberMX9968
Device Lot Number22019189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown